# SDR DXTA200808153226

- Difficulty date: August 15, 2008
- Submitted: May 13, 2009
- Operation: Air carrier
- Aircraft: N913QS
- Make and model: Cessna 750
- Aircraft serial: 7500113
- Aircraft time: 8,481 hours, 5,217 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 315381
- Part serial: 0473
- Condition: Out Of Balance
- Location: Nlg
- Part time: 57 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

STRONG NOSE WHEEL SHIMMY ON TAKEOFF. PREVIOUS HISTORY SHOWED NOSE WHEEL UNDER TORQUED AND REPLACED, UPPER AND LOWER WERE REPLACED. BOTH NOSE TIRES HAD NO FLATS SPOTS. RECORDED ALL TIRE PRESSURES, TREAD DEPTH.  RT NOSE WHEEL NOT TORQUED TO 200"LBS AND LT TORQUED TO 130"LBS, SHOULD BE AT LEAST 150"LBS. R&R LT WHEEL AND TIRE. R&R RT NOSE WHEEL AND TIRE IAW MM 32-41-01. REF AVAIL WO NR 47637361, NR 47634616. FOUND LWR TORQUE LINK FREE FLOATING AND SLIGHT SIDE PLAY (WITHIN LIMITS). TIGHTENED ATTACH BOLTS WHEN REINSTALLED LINK. LINK IS STIFF TO MOVE. NOSE JACKED AND CONNECTED PROTRACTOR. DEAD BAND IS 2.5 DEG AT 3000 PSI AUX PUMP. NO WEAR FOUND ON NLG ELASTOMERS. NLG CASTER B1.09 INSPECTED TRUNNIONS, NO CRACKS. NLG STRUT FULLY EXTENDS 9.75". JACKED A/C. NLG UPPER STRUT AT 390 PSI,  LOWER AT 20 PSI, SERVICED LOWER TO 50 PSI W/ N2. BOTH MAIN STRUTS AT 500PSI. FOUND NLG SQUAT SWITCH TO BE ADJUSTED CORRECTLY. CLEARED STRUTS. ALL WORK PERFORMED IAW MM 32-41-01, 12-10-38 AND SHIMMY CHECKLIST, CREATED M2B FOR HIGH SPEED TAXI CHECKS DUE TO NOSE WHEEL SHIMMY WRITE-UP.
